# SDR AALA20150518008

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 47,261 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP AT STATION 845 IS CRACKED UNDER NR 1 SEAT TRACK.  INSTALLED LT CUSP DOUBLER REPAIR AT STATION 845 IAW AARD 53-20-00-16.
